# SDR ASAA0944336

- Difficulty date: January 5, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656571035
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORRODED AFT OF STA 727D AT LBL 0.  R&R NR 3 VHF ANTENNA SUPPORT IAW B737 400 SRM 51 40 02.
